The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
RedStang523

Registered:
Posts: 18
Reply with quote  #1 
I just finished two years of TRT with minimal improvement.  My tinnitus has increased from wearing the devices.  Stopped wearing devices for a month now but tinnitus has not improved.  Has anyone had similar experiences.
__________________
Mary Ellen Torres
0
Aplomado

Registered:
Posts: 625
Reply with quote  #2 
I had no negative effect on my tinnitus fortunately.  It does help my hyperacusis.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.